Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 135, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jun 6, 2011, 5:02 PM CDT for 5 parishes in Louisiana. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 5:02 PM CDT (22:02 UTC)
- Expired
- Jun 6, 2011, 6:00 PM CDT
- In force
- 58 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Ascension Parish, LA, Livingston Parish, LA, Saint Charles Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:35 PM CDT | HAIL 0.75 | Laplace, LA | PENNY SIZE HAIL WAS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3013 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
030
WUUS54 KLIX 062202
SVRLIX
LAC005-063-089-093-095-062300-
/O.NEW.KLIX.SV.W.0135.110606T2202Z-110606T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
502 PM CDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ASCENSION PARISH IN SOUTHEAST LOUISIANA...
SOUTHEASTERN LIVINGSTON PARISH IN SOUTHEAST LOUISIANA...
NORTHWESTERN ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...
NORTHEASTERN ST. JAMES PARISH IN SOUTHEAST LOUISIANA...
ST. JOHN THE BAPTIST PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...RESERVE...LAPLACE...
* UNTIL 600 PM CDT
* AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF LAPLACE...AND MOVING SOUTHWEST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EDGARD...GARYVILLE...LUTCHER AND GRAMERCY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3017 9086 3035 9049 3034 9048 3027 9057
3021 9056 3019 9059 3017 9055 3018 9048
3022 9044 3028 9042 3024 9037 3017 9042
3010 9041 3007 9038 2987 9049
TIME...MOT...LOC 2203Z 042DEG 12KT 3017 9046
$$1 follow-up statement
841
WWUS54 KLIX 062230
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
530 PM CDT MON JUN 6 2011
LAC005-063-089-093-095-062300-
/O.CON.KLIX.SV.W.0135.000000T0000Z-110606T2300Z/
ST. JAMES LA-ASCENSION LA-ST. JOHN THE BAPTIST LA-ST. CHARLES LA-
LIVINGSTON LA-
530 PM CDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN LIVINGSTON...NORTHWESTERN ST. CHARLES...ST. JOHN THE
BAPTIST...EAST CENTRAL ASCENSION AND NORTHEASTERN ST. JAMES
PARISHES...
AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LAPLACE...MOVING SOUTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RESERVE...GARYVILLE...LUTCHER...GRAMERCY AND EDGARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3017 9086 3035 9049 3034 9048 3027 9057
3021 9056 3019 9059 3017 9055 3018 9048
3022 9044 3028 9042 3024 9037 3017 9042
3010 9041 3007 9038 2987 9049
TIME...MOT...LOC 2230Z 006DEG 14KT 3007 9045
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:35 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 6, 3:35 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 335 PM CDT MON JUN 6 2011 .SYNOPSIS... WEAK BOUNDARY SITTING NEAR INTERSTATE 10-12 CORRIDOR AT 20Z. SCATTERED THUNDERSTORMS ALONG THIS BOUNDARY HAVE PRODUCED NUMEROUS REPORTS OF ONE INCH OR LARGER HAIL. TEMPERATURES IN THE MID 90S ALLOWED FOR THE DEVELOPMENT OF THESE STORMS. THIS HAS BROKEN THE HEAT SOMEWHAT FOR MOST OF THE CWA. && .SHORT TERM... CURRENT CONVECTION SHOULD DISSIPATE WITH THE LOSS OF HEATING THIS EVENING. WEAK IMPULSE MOVING WESTWARD UNDER THE RIDGE WILL TRIGGER ANOTHER SPATE OF CONVECTION TOMORROW AFTERNOON. SCATTERED POPS SHOULD COVER IT FOR TOMORROW...AND A LITTLE LESS AREAL COVERAGE WEDNESDAY AND THURSDAY. ADDITIONAL CLOUDS AND PRECIPITATION SHOULD KEEP TEMPERATURES A LITTLE COOLER THAN THOSE SEEN OVER THE WEEKEND...BUT STILL NEAR OR SLIGHTLY ABOVE NORMAL. && .LONG TERM... WEAK RIDGING CENTERED ALONG THE GULF COAST SHOULD KEEP THINGS MAINLY DRY THROUGH THE WEEKEND. CANNOT RULE OUT A FEW STRAY THUNDERSTORMS...BUT AREAL COVERAGE SHOULD BE VERY LIMITED...AND WILL NOT MENTION IN THE FORECAST FOR NOW. TEMPERATURES SHOULD BE SLIGHTLY ABOVE NORMAL FOR THE WEEKEND...BUT NOT AS HOT AS LAST WEEKEND. && .AVIATION... OUTSIDE OF CONVECTION THIS EVENING...EXPECT VFR CONDITIONS ACROSS THE AREA. GUSTS WITH CONVECTION COULD BE AROUND 40 KNOTS OR SO THIS EVENING. 00Z TAFS WILL NEED TO INCORPORATE CONVECTION IN MOST AREAS FOR TUESDAY. && .MARINE... CONVECTION OVER MARINE AREAS...WITH THE EXCEPTION OF THE TIDAL LAKES...SHOULD BE RATHER LIMITED. WINDS WILL REMAIN BELOW 15 KNOTS THROUGH THE PERIOD...AND SEAS NO MORE THAN 2 TO 3 FEET. && .PRELIMINARY POINT TEMPS/POPS... MCB 74 99 69 94 / 30 30 30 30 BTR 74 99 72 93 / 30 30 30 30 ASD 74 95 73 93 / 30 30 30 30 MSY 75 94 76 92 / 30 30 20 30 GPT 73 96 74 92 / 30 30 30 30 PQL 72 95 73 94 / 30 40 30 30 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && 35
Hazardous weather outlook, Jun 6, 4:02 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 402 PM CDT MON JUN 6 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-072115- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 402 PM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY EVENING HOURS. ORGANIZED SEVERE WEATHER IS NOT EXPECTED...BUT A FEW THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AREA THROUGH MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT CONDITIONS WILL CONTINUE THROUGH TUESDAY WITH HEAT INDEX READINGS NEAR 105 DEGREES POSSIBLE DURING THE AFTERNOON. SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED TUESDAY AFTERNOON AND EVENING. THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING WINDS AND SMALL HAIL. AN OZONE ACTION DAY WILL BE IN EFFECT FOR THE BATON ROUGE AREA FROM 6 AM TUESDAY TO MIDNIGHT TUESDAY. FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...ANY REPORTS OF SEVERE WEATHER THIS AFTERNOON OR TUESDAY SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 6, 4:28 PM CDT, 34 minutes before
LAZ060-061-063-064-062230- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 428 PM CDT MON JUN 6 2011 ...STRONG THUNDERSTORM MOVING WEST AFFECTING ST. CHARLES PARISH... JEFFERSON PARISH...PLAQUEMINES PARISH...ST. BERNARD PARISH... AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR BELLE CHASSE...OR ABOUT 4 MILES SOUTHEAST OF BELLE CHASSE...MOVING WEST AT 5 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BELLE CHASSE...TERRYTOWN...TIMBERLANE...HARVEY...MARRERO...LAFITTE...JEAN LAFITTE AND BARATARIA THE PRIMARY THREATS FROM THIS STORM ARE SUB SEVERE HAIL UP TO NICKEL SIZE AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 6, 4:30 PM CDT, 32 minutes before
LAZ050-072-062230- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 430 PM CDT MON JUN 6 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING LIVINGSTON PARISH...TANGIPAHOA PARISH... AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 7 MILES SOUTHEAST OF HAMMOND...OR ABOUT 3 MILES EAST OF PONCHATOULA...MOVING WEST AT 5 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...PONCHATOULA...HAMMOND...SPRINGFIELD AND KILLIAN THE PRIMARY THREATS FROM THESE STORMS ARE SUB SEVERE HAIL UP TO NICKEL SIZE AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Local storm report, Jun 6, 4:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
433 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG SLIDELL 30.28N 89.78W
06/06/2011 ST. TAMMANY LA NWS EMPLOYEE
DAMAGE TO A SIGN AND OTHER MINOR PROPERTY DAMAGE AT A GAS
STATION NEAR BROWNSWITCH ROAD AND FRONT STREET.
&&
11Special weather statement, Jun 6, 4:33 PM CDT, 29 minutes before
LAZ056-059-065-066-062230- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 433 PM CDT MON JUN 6 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING ASSUMPTION PARISH...TERREBONNE PARISH...LAFOURCHE PARISH... AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR THIBODAUX...OR ABOUT OVER SCHRIEVER...MOVING SOUTHWEST AT 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF THE INDICATED PARISHES. THE PRIMARY THREATS FROM THESE STORMS ARE SUB SEVERE HAIL UP TO NICKEL SIZE AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Local storm report, Jun 6, 4:39 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
439 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL PONCHATOULA 30.44N 90.44W
06/06/2011 M1.00 INCH TANGIPAHOA LA PUBLIC
QUARTER SIZE HAIL OBSERVED.
&&
11Special weather statement, Jun 6, 4:55 PM CDT, 7 minutes before
LAZ060-061-063-069-062300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 455 PM CDT MON JUN 6 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING ST. CHARLES PARISH...JEFFERSON PARISH...PLAQUEMINES PARISH... AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 9 MILES SOUTH OF BELLE CHASSE...OR ABOUT 6 MILES EAST OF LAFITTE...MOVING WEST AT 5 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...LAFITTE...JEAN LAFITTE AND BARATARIA THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:13 PM CDT | Severe Thunderstorm Warning | LIX | Tangipahoa, Washington | 32 min |
| Jun 6, 1:21 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 54 min |
| Jun 6, 1:29 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 61 min |
| Jun 6, 1:41 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans | 64 min |
| Jun 6, 1:48 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Tangipahoa | 57 min |
| Jun 6, 1:54 PM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Tammany | 66 min |
| Jun 6, 1:58 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Livingston | 62 min |
| Jun 6, 2:11 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans | 109 min |
| Jun 6, 2:20 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, West Baton Rouge | 44 min |
| Jun 6, 2:21 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans | 3 hr |
| Jun 6, 2:32 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa | 58 min |
| Jun 6, 2:38 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Livingston | 42 min |
| Jun 6, 2:53 PM CDT | Severe Thunderstorm Warning | LIX | Assumption, Iberville | 67 min |
| Jun 6, 3:01 PM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 59 min |
| Jun 6, 3:10 PM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 65 min |
| Jun 6, 3:17 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa | 58 min |
| Jun 6, 3:26 PM CDT | Special Marine Warning | LIX | 64 min | |
| Jun 6, 3:37 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 53 min |
| Jun 6, 3:39 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee | 40 min |
| Jun 6, 3:45 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Saint James | 60 min |
| Jun 6, 4:26 PM CDT | Severe Thunderstorm Warning | LIX | Tangipahoa, Washington | 34 min |
| Jun 6, 4:35 PM CDT | Special Marine Warning | LIX | 40 min | |
| Jun 6, 4:38 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist, Tangipahoa | 67 min |
| Jun 6, 5:34 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche | 26 min |
| Jun 6, 6:34 PM CDT | Areal Flood Advisory | LIX | Lafourche, Saint Charles | 116 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.